# SDR DALA2023050403473

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR BEAM (PREVIOUS REPAIR) STA 365 BTW BL 0 TO RBL 52 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00552: REPAIR T-CHORD (FLOOR BEAM REPAIR ) AT STA.365 BTW LBL 16 TO RBL 65 WERE REPLACED PER ER/A 478377-14 REV. ORIGINAL. (2748565)
